# SDR HNAA2024110401054

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 45,225 hours, 42,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS A STRONG ODOR THROUGHOUT POSSIBLE BLEEDS. FACT  01NOV24  12:31  PHL DUMPED AND SERVICED LAV SEVERAL TIMES. RAN BOTH PACKS WITH APU. NO SMELL NOTED. RAN PACKS ON ENGINE BLEEDS NO SMELL NOTED AT THIS TIME. A/C OK FOR SERVICE.
